Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 167, NWS State College, PA

September 30, 2015Lancaster County, Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Sep 30, 2015, 1:22 AM EDT for Lancaster County, Lebanon County, Schuylkill County, Pennsylvania. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2015, 1:22 AM EDT (05:22 UTC)
Expired
Sep 30, 2015, 2:30 AM EDT
In force
68 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, Lebanon County, PA, Schuylkill County, PA

The radar

The Philadelphia radar (KDIX), 152 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
2.0
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS51 KCTP 300522
SVRCTP
PAC071-075-107-300630-
/O.NEW.KCTP.SV.W.0167.150930T0522Z-150930T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 AM EDT WED SEP 30 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 230 AM EDT

* AT 120 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  BRICKERVILLE TO NEAR DENVER TO NEAR NEW HOLLAND...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AKRON...CORNWALL...SCHUYLKILL HAVEN...NEW HOLLAND...EPHRATA...
  MYERSTOWN...RENNINGERS...ADAMSTOWN...BRICKERVILLE...
  SCHAEFFERSTOWN...NEW PHILADELPHIA...ORWIGSBURG...RICHLAND...
  TUSCARORA...CHURCHTOWN...NEWMANSTOWN...REAMSTOWN...
  KLEINFELTERSVILLE...SNYDERS AND DENVER.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 267 TO 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

THESE STORMS HAVE ALREADY MADE WIND DAMAGE IN LANCASTER COUNTY WITH 
DOWNED TREES ONTO HOMES IN EAST HEMPFIELD TOWNSHIP. THIS IS A VERY 
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4064 7600 4057 7602 4058 7607 4052 7625
      4042 7631 4015 7590 4003 7603 4016 7621
      4022 7645 4077 7609 4078 7583 4075 7577
      4074 7577
TIME...MOT...LOC 0520Z 210DEG 28KT 4025 7632 4025 7615 4009 7604 

$$

LAMBERT
1 follow-up statement
840 
WWUS51 KCTP 300551
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 AM EDT WED SEP 30 2015

PAC071-075-300559-
/O.CAN.KCTP.SV.W.0167.000000T0000Z-150930T0630Z/
LEBANON PA-LANCASTER PA-

151 AM EDT WED SEP 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEBANON AND
NORTHEASTERN LANCASTER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED NORTH AND 
EAST OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4064 7600 4057 7602 4058 7607 4052 7625
      4053 7625 4077 7609 4078 7583 4075 7577
      4074 7577
TIME...MOT...LOC 0549Z 210DEG 28KT 4044 7618 4044 7601 4028 7590 

$$

PAC107-300630-
/O.CON.KCTP.SV.W.0167.000000T0000Z-150930T0630Z/
SCHUYLKILL PA-
151 AM EDT WED SEP 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR SOUTHEASTERN SCHUYLKILL COUNTY...

AT 149 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
BERNVILLE TO FAIRVIEW HGTS TO NEAR READING...MOVING NORTHEAST AT 30 
MPH.

LOCATIONS IMPACTED INCLUDE...
SCHUYLKILL HAVEN...ORWIGSBURG...RENNINGERS...TUSCARORA...SNYDERS...
NEW PHILADELPHIA...MCKEANSBURG...BROCKTON...LANDINGVILLE...PORT
CLINTON...KASKA...MIDDLEPORT...NEW RINGGOLD...SUMMIT STATION...
MARY-D...LAKE WYNONAH...AUBURN...DEER LAKE...CRESSONA AND PENN STATE
SCHUYLKILL.

LAT...LON 4064 7600 4057 7602 4058 7607 4052 7625
      4053 7625 4077 7609 4078 7583 4075 7577
      4074 7577
TIME...MOT...LOC 0549Z 210DEG 28KT 4044 7618 4044 7601 4028 7590 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 9:42 PM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 29, 9:42 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
942 PM EDT TUE SEP 29 2015

.SYNOPSIS...
A COLD FRONT OVER THE EASTERN GREAT LAKES WILL STALL OVER
NORTHWEST PA THIS EVENING. AN EXTENSIVE NORTHEAST TO SOUTHWEST
PLUME OF TROPICAL MOISTURE WILL FOCUS MOISTURE ALONG THE FRONTAL
BOUNDARY AND BRING WIDESPREAD HEAVY RAIN TO MUCH OF CENTRAL AND
EASTERN PENNSYLVANIA TONIGHT AND WEDNESDAY.

A BRIEF 24 TO 36 HOUR PERIOD OF DRYING WILL OCCUR WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT...WITH PLENTY OF CLOUDS AND UNSETTLED
CONDITIONS CONTINUING ACROSS THE EAST...AS A SLOW MOVING COASTAL
LOW AFFECTS PORTIONS OF THE MID ATLANTIC REGION LATE IN THE WEEK
AND THIS COMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
EVENING WATER VAPOR LOOP SHOWS MID LVL SHORTWAVE LIFTING UP THE
CENTRAL APPALACHIANS TOWARD SOUTHERN PA. SSERLY LL JET PRECEDING
THIS FEATURE AND ASSOC MFLUX WILL CAUSE RAIN INTENSITY TO RAMP UP
ACROSS MUCH OF EASTERN PA LATE THIS EVENING. MEANWHILE...FGEN
FORCING ASSOC WITH UPPER JET ENTRANCE REGION WILL CONTINUE TO
FOCUS A BAND OF HEAVY RAIN ACROSS THE NW MTNS....WHERE RADAR AND
GROUND TRUTH INDICATES A NARROW BAND OF 5-6 INCHES HAS FALLEN AS
OF 01Z. SOME LIGHTNING STRIKES NOTED ACROSS N VIRGINIA AND BE
SURPRISED IF THERE WERE A FEW RUMBLES ACROSS THE SE COUNTIES LATE
THIS EVENING WITHIN PLUME OF MARGINALLY UNSTABLE TROPICAL AIR
AHEAD OF ADVANCING SHORTWAVE.

A BLEND OF LATEST GUIDANCE CONTINUES TO PLACE THE HEAVIEST
RAINFALL TOTALS ACROSS THE NW COUNTIES...WHERE FGEN FORCING SHOULD
RESULT IN A FAIRLY LONG DURATION MOD/HVY RAINFALL. FURTHER
EAST...RAINFALL TOTALS HAVE BEEN MUCH LOWER SO FAR AND EXPECT A
FAIRLY RAPID SHUT OFF OF THE HEAVIEST RAIN WITH PASSAGE OF
SHORTWAVE BTWN ARND 06Z. THUS...GREATEST THREAT OF FLOODING
CONTINUES TO BE ACROSS THE NW MTNS...WHERE BLEND OF MDL GUIDANCE
SUPPORTS A NARROW BAND OF 4-8 INCH TOTALS FROM ELK CO NE INTO
POTTER CO....WHERE FLOOD WARNINGS ARE IN EFFECT. ELSEWHERE...1-3
INCH AMTS APPEAR MOST LIKELY ACROSS THE REMAINDER OF CENTRAL PA.
COVERAGE OF RAIN SHOULD DIMINISH LATE TONIGHT...AS BEST FORCING
ASSOC W/LL JET LIFTS NORTH OF THE AREA. HOWEVER...SCT SHOWERS WILL
REMAIN POSSIBLE ASSOC WITH SFC COLD FRONT MOVING IN FROM THE
WEST.

DRY ANTECEDENT CONDS WILL MITIGATE THE EFFECTS OF THE HVY RAIN.
HOWEVER...STRONG STATIONARY FORCING COINCIDENT WITH TROPICAL 2" PW
WITH OROGRAPHIC ENHANCEMENT IS A POTENT FLASH FLOOD SETUP AT ANY
TIME...AND SMALL STREAMS AND CREEKS WILL HAVE A MAJOR RESPONSE TO
SUCH WIDESPREAD RAINFALL. LATEST MDL DATA STRONGLY IMPLIES ONE
HOUR RAINFALL AMOUNTS OVER 2 INCHES WOULD BE SUFFICIENT FOR
STREAMS TO REACH BANKFULL.

NO CHANGES TO FF WATCH ATTM. HOWEVER...GREATEST THREAT CONTINUES
TO BE FROM NW CLEARFIELD/S ELK COUNTIES NE THRU POTTER CO.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
STEADY/LIGHTER RAINFALL IS LIKELY TO PERSIST INTO LATE WED AM
ACROSS THE N MTNS ASSOC WITH FGEN FORCING WITHIN JET ENTRANCE
REGION. ELSEWHERE...SCT SHOWERS EXPECTED WITH PASSAGE OF TRAILING
COLD FRONT. BULK OF LATEST MDL DATA INDICATES ONLY LIGHT
ADDITIONAL RAINFALL AMTS AFTER DAWN. AS COLD FRONT CLEARS THE
AREA...EXPECT ANY LINGERING SHOWERS TO TAPER OFF FROM WEST TO
EAST. TIGHT PRES GRADIENT IN WAKE OF FRONT WILL PRODUCE GUSTY NNW
WINDS ON WED. BUFKIT SOUNDINGS SUPPORT GUSTS BTWN 20-25 MPH.

STEADY OR SLOWLY FALLING TEMPS EXPECTED WED...AS LOW LVL CAA
OVERSPREADS THE AREA AND SKIES REMAIN CLOUDY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MAIN CHANGE WAS TO LOWER TEMPS SOME FOR THU INTO FRIDAY
AND EDGE POPS UP SOME. HARD TO SEE MUCH CLEARING...AND
GIVEN SOURCE REGION OF THE AIRMASS TO THE NORTH...HARD
TO SEE TEMPERATURES GOING VERY FAR.

FIRST HEAVY RAIN EVENT THIS AFTERNOON SUPPORTED BY
70 DEGREE PLUS DEWPOINTS AND NW MOVING ELEMENTS FROM
THE WESTERN ATLANTIC. NOT EXPECTING MUCH IN THE WAY OF QPF FROM
LATER WED INTO THE FIRST PART OF FRIDAY...BUT TREND IS FOR THE
COLD FRONT NOT TO PUSH VERY FAR SOUTHEAST...THUS WOULD EXPECT
SOME PATCHY LIGHT RAIN AT TIMES.

THE MAIN PROBLEM IS THE WEEKEND. THE 850 MB FRONT IS NEAR
THE CWA...WITH A STRONG EASTERLY FLOW BETWEEN A HIGH TO THE
NORTH...AND LOW PRESSURE TO THE SOUTH. THUS DID UP POPS
SOME...AND LOWER TEMPERATURES A LITTLE. POTENTIAL IS THERE
FOR MORE HEAVY RAIN.

STILL EXPECT SOME IMPROVEMENT FROM SOUTH TO NORTH ON
SUNDAY...AS THE LOW LIFTS NORTHWARD. MORE OF A NW FLOW AFTER
THIS...THUS WENT WITH A DRY FCST FOR MONDAY INTO TUE.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
ONDITIONS ACROSS THE SE NOT BAD.

HOWEVER...MODELS AND OBSERVATIONAL DATA SHOW MORE IN THE
WAY OF WIDESPREAD RAIN AND LOWER CIGS ETC...WILL WORK INTO
THE AREA THIS AFT...AND WILL LINGER INTO WED MORNING. SOME
IMPROVEMENT AS ONE HEADS INTO WED AFT...AS COLD FRONT EDGES
TO THE SOUTHEAST SOME. GUSTY NE TO NW WINDS LATE TONIGHT
INTO WED.

LESS THAN GREAT CONDITIONS FOR AVIATION EXPECTED INTO
THE WEEKEND...AS COLD FRONT TRYS TO BACK WESTWARD...AS
TROPICAL MOISTURE WORKS BACK TO THE NORTH.

OUTLOOK...

WED...WIDESPREAD REDUCTIONS IN RAIN EARLY. TAPERING TO SCT SHOWERS
WITH GRADUAL IMPROVEMENT IN THE AFTERNOON.

THU-SUN...CHC OF RAIN...GUSTY WINDS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ004>006-
010>012-017>019-024>028-033>037-041-042-045-046-049-050-056-
063.

&&

SYNOPSIS...DEVOIR
NEAR TERM...FITZGERALD
SHORT TERM...DEVOIR/FITZGERALD
LONG TERM...MARTIN
AVIATION...MARTIN
Hazardous weather outlook, Sep 29, 10:07 AM EDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 AM EDT TUE SEP 29 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049-050-
056-063-301415-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-
CUMBERLAND-
1007 AM EDT TUE SEP 29 2015

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING.

ANOTHER MODERATE...TO HEAVY RAIN EVENT IS POSSIBLE ACROSS MAINLY
THE SOUTHEASTERN HALF OF THE STATE LATE FRIDAY THROUGH SUNDAY AS A
DEEPENING AND SLOW-MOVING UPPER LEVEL LOW TRIES TO PULL DEEP
MOISTURE INLAND FROM THE MID ATLANTIC COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ051>053-057>059-064>066-301415-
MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-
YORK-LANCASTER-
1007 AM EDT TUE SEP 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF MODERATE TO HEAVY RAIN AND EVEN A FEW ISOLATED
THUNDERSTORMS WILL OCCUR ACROSS THE REGION LATE TODAY INTO
WEDNESDAY. SIGNIFICANT RISES WILL BE LIKELY ON SMALL STREAMS AND
CREEKS NEXT 24 HOURS. AT THIS TIME...THERE IS JUST A SLIGHT CHANCE
OF FLOODING OF CREEKS AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER MODERATE...TO HEAVY RAIN EVENT IS POSSIBLE ACROSS MAINLY
THE SOUTHEASTERN HALF OF THE STATE LATE FRIDAY THROUGH SUNDAY AS A
DEEPENING AND SLOW-MOVING UPPER LEVEL LOW TRIES TO PULL DEEP
MOISTURE INLAND FROM THE MID ATLANTIC COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Special weather statement, Sep 30, 12:54 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1254 AM EDT WED SEP 30 2015

PAZ059-066-300545-
LANCASTER PA-LEBANON PA-
1254 AM EDT WED SEP 30 2015

...THIS IS A SPECIAL WEATHER STATEMENT FOR LEBANON...AND LANCASTER
COUNTIES UNTIL 145 AM EDT...

AT 1253 AM EDT...DOPPLER RADAR INDICATED SHOWERS WITH STRONG WIND
GUSTS OF 35 TO 45 MPH ALONG A LINE EXTENDING FROM NEAR MANHEIM TO
NEAR BAREVILLE TO NEAR QUARRYVILLE...AND MOVING NORTHEAST AT 35 MPH.

THESE SHOWERS WILL BE NEAR...
  BRICKERVILLE...NEW HOLLAND AND BAREVILLE AROUND 100 AM EDT.
  SCHAEFFERSTOWN...TERRE HILL AND EPHRATA AROUND 105 AM EDT.
  KLEINFELTERSVILLE...ADAMSTOWN AND REAMSTOWN AROUND 110 AM EDT.
  NEWMANSTOWN...RICHLAND AND MYERSTOWN AROUND 115 AM EDT.
  GAP AROUND 120 AM EDT.
  CHURCHTOWN AROUND 135 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE BOWMANSVILLE...
GORDONVILLE...BLUE BALL...LAMPETER AND GEORGETOWN.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 265 TO 295.

LAT...LON 4018 7652 4042 7632 4014 7588 4011 7594
      4004 7593 3996 7599 3987 7599 3988 7600
      3980 7604 3973 7613
TIME...MOT...LOC 0453Z 222DEG 29KT 4021 7636 4010 7617 3984 7616

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 8:29 PM EDTAreal Flood WarningCTPCameron, Clearfield, Elk, McKean, Potter, Tioga6 hr
Sep 29, 9:41 PM EDTAreal Flood AdvisoryCTPAdams, Lancaster, York4 hr
Sep 29, 11:49 PM EDTAreal Flood WarningCTPLancaster, Lebanon, York3 hr
Sep 30, 12:54 AM EDTSpecial Weather StatementCTPLancaster51 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.